Tazocin Septic Shock Side Effect Reports
The following Tazocin Septic Shock side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Septic Shock, can occur, and what you can do about them.
A side effect could appear soon after you start Tazocin or it might take time to develop.
|Toxic Epidermal Necrolysis, Rhabdomyolysis, Septic Shock, Multi-organ Failure, Acute Respiratory Distress Syndrome|
This Septic Shock side effect was reported by a health professional from JP. A 77-year-old patient (weight:NA) experienced the following symptoms/conditions: pneumonia aspiration. The patient was prescribed Tazocin (dosage: 10.0 G, Daily), which was started on Sep 06, 2006. Concurrently used drugs: NA. When starting to take Tazocin the consumer reported the following symptoms:
|White Blood Cell Count Decreased, Pyrexia, Hypotension, Nausea, Urticaria, Injection Site Pain, Septic Shock, Pain In Extremity|
This Septic Shock Tazocin side effect was reported by a consumer or non-health professional from GB on Dec 06, 2012. A Female , 29 years of age, weighting 97.00 lb, was diagnosed with
|Multi-organ Failure, Septic Shock|
This is a Tazocin side effect report of a 72-year-old female patient (weight:NA) from PORTUGAL, suffering from the following symptoms/conditions: histiocytosis haematophagic, who was treated with Tazocin (dosage:NA, start time: NS), combined with: NA., and developed a serious reaction and a Septic Shock side effect. The patient presented with:
|Pneumonia Aspiration, Renal Failure, Septic Shock|
A 20-year-old female patient (weight: NA) from GERMANY with the following symptoms: NA started Tazocin treatment (dosage: NA) on Oct 13, 2008. Soon after starting Tazocin treatment, the consumer experienced several side effects, including:
A patient from ISRAEL was prescribed and started Tazocin on Dec 15, 2008. Patient felt the following Tazocin side effects: septic shock Additional patient health information: male , 15 years of age, The consumer reported the following symptoms: was diagnosed with
|Multi-organ Failure, Post Procedural Haemorrhage, Septic Shock, Skin Haemorrhage|
This report suggests a potential Tazocin Septic Shock side effect(s) that can have serious consequences. A 69-year-old patient from DENMARK (weight:NA) was diagnosed with the following health condition(s): sepsis and used Tazocin (dosage: Ordinary Dose) starting Nov 12, 2006. Soon after starting Tazocin the patient began experiencing various side effects, including:
An adverse event was reported by a physician on Feb 26, 2007 by a male taking Tazocin (dosage: NA) was diagnosed with
|Condition Aggravated, Septic Shock|
This Septic Shock problem was reported by a physician from GREECE. A 79-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): morganella infection,septic shock.On NS a consumer started treatment with Tazocin (dosage: NA). The following drugs/medications were being taken at the same time: NA. When commencing Tazocin, the patient experienced the following unwanted symptoms /side effects:
|Chest Pain, Dyspnoea, Septic Shock|
This is a Tazocin (piperacillin/tazobactam, Injection) Lot No: A86540 side effect report of a 69-year-old patient (weight: NA) from . The patient developed the following symptoms/conditions: lung infection and was treated with Tazocin (piperacillin/tazobactam, Injection) Lot No: A86540 (dosage: Every Eight Hours, Intravenous) starting Jun 12, 2005. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
|Disease Progression, Septic Shock|
This Septic Shock side effect was reported by a consumer or non-health professional from on Feb 14, 2005. A patient from , 34 years of age, was diagnosed with
Associated medications used:
Tazocin Septic Shock Causes and Reviews
Sepsis is a serious illness. It happens when your body has an overwhelming immune response to a bacterial infection. The chemicals released into the blood to fight the infection trigger widespread inflammation. This leads to blood clots and leaky blood vessels. They cause poor blood flow, which deprives your body's organs of nutrients and oxygen. In severe cases, one or more organs fail. In the worst cases, blood pressure drops and the heart weakens, leading to septic shock.
Anyone can get sepsis, but the risk is higher in
- People with weakened immune systems
- Infants and children
- The elderly
- People with chronic illnesses, such as diabetes, AIDS, cancer, and kidney or liver disease
- People suffering from a severe burn or physical trauma
Common symptoms of sepsis are fever, chills, rapid breathing and heart rate, rash, confusion, and disorientation. Doctors diagnose sepsis using a blood test to see if the number of white blood cells is abnormal. They also do lab tests that check for signs of infection.
People with sepsis are usually treated in hospital intensive care units. Doctors try to treat the infection, sustain the vital organs, and prevent a drop in blood pressure. Many patients receive oxygen and intravenous (IV) fluids. Other types of treatment, such as respirators or kidney dialysis, may be necessary. Sometimes, surgery is needed to clear up an infection.
NIH: National Institute of General Medical Sciences
Tazocin Septic Shock Reviews
|Thu, 28 Jul 2011|
Describe Your Tazocin Experience Here:after it was administered to my farther in hospital for the first time on day he was due to be released he had a cardiac arrest with multiple organ failure and subsequently died within half hour. Medication he had been taken for previous four days coamoxiclav was last administered evening before and Tazocin the next morning at 7.30am when he was reported to be laughing and joking with doctors and nurses at 7.35 reaction occurred and death pronounced at 8.05am on 4th January2011.
|Thu, 07 Jul 2011|
|is Tazocin make bradycardia heart rate 50 per minute . thank you|
|Fri, 18 May 2012|
|Mum admitted to hospital with breathing at 40 breaths per minute. was treated initialy with various antibiotics and was recovering up to third day. we were informed that she was to be put on a very good antibiotic-Tazocin. pne day later mum was terrible and proceaded downhill until she died 4 days later. Doctor said "she did not respond to the medication" I would suggest she responded too much and it killed her.|